# SDR SIMA20240731001

- Difficulty date: July 31, 2024
- Submitted: August 1, 2024
- Operation: Air carrier
- Aircraft: N274NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000779
- Aircraft time: 14,192 hours, 9,385 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Flashlight
- Part number: P2070009520
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FA EMERGENCY FLASHLIGHT MISSINGTRANSFER FROM MEL 25-53 AUTH 071638M-C. LOG PAGE 5165718- INSTALLED FLASH LIGHT TO FWD FA LOCATION. OPS CHECK IS GOOD IAW AMM 33-51-01. MEL IS RESTORED
